U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

What can i do if my face has started breaking out since treating adrenals - what gives?

1 doctor answer1 doctor weighed in
Dr. Marvin Den
Internal Medicine 45 years experience
Side effect: Likely side effect from steroid you are getting. Speak to your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 40-year-old member asked:

My face has started breaking out since treating adrenals. What's going on?

1 doctor answer2 doctors weighed in
Dr. Melissa Young
Internal Medicine 9 years experience
Excess androgens: Acne is sometime a sign of excess androgens or male hormones. Depending on what is wrong with your adrenals and what you are being treated with, your acne may be a sign that you are either making excess androgens or (especially if you are taking dhea) that you are taking too much androgen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 7, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.